# SDR SWAA072937

- Difficulty date: June 11, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 52,646 hours, 52,399 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 803, STR 24L.  REPAIRED SKIN PER SRM.
